# SDR 2004UALA00749

- Difficulty date: July 23, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 20,493 hours, 2,625 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION PATH LIGHTING AT RIGHT SIDE OF D-ZONE COMES ON AND OFF AT INTER. REPLACED BATTERY ABOVE DOOR 3R.
